# SDR ASAA2017072721480

- Difficulty date: July 27, 2017
- Submitted: July 31, 2017
- Operation: Air carrier
- Aircraft: N453AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36354
- Aircraft time: 14,028 hours, 4,612 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: A/C Pack
- Condition: Malfunctioned
- Location: Cabin Temp
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFT CABIN TEMP CONTROL INOPERATIVE.  TEMP RUNS FULL COLD THROUGH 50+C IN ALL POSITIONS (OFF, AUTO, MANUAL) TRIM AIR HAS NO EFFECT ON CONTROL. SET TO AVERAGE 10*C FOR PAX. .  ACFT GROUNDED.  PERFORMED FIM 21-61 TASK 801, CABIN TEMP CONTROL BITE PROCEDURE.  FOUND RED LIGHT CAME ON NR 2 INLET. FURTHER PERFORMED FIM 21-62 TASK 852. THIS CLEARS TO RESET PZCT TO GREEN. RUN APU & CHECKED TEMP. ON AFT PAX CABIN HOT TEMP CAME TO NORMAL.
